Couldn't find what you looking for?

TRY OUR SEARCH!

I used to be on depo vera and was thinking about getting the shot again. I was wondering what could the possible side effects be for the first 3 months? When I was on it the first time I lost weight but then gained a lot of weight. I realized later that the shot was increasing my appetite and I am afraid it might do it again and I gain more weight and I don't want that because I'm getting married this May. Also, if I get the shot and exercise everyday at least 15 minutes, will that reduce the risk of gaining weight?

Loading...

I am on the shot and I am a waitress ...I am still gainning the weight and i walk for sometimes more ta 8 hours a day.
Reply

Loading...

I used the shot for almost 5 years and now that I've been off of it for about 7 months now, I've lost alot of weight. I now realized HOW MUCH weight I gainted with the depo shot, even with diet & exercise. I gained almost 35lbs. And that's with walking 2miles a day and eating right. Yikes, I know. :-( So, now I just take ortho tricyclin, which is working out great for me. I know now I can't be as spontaneous, but that's okay, now I'm back to a healthy weight. Plus, with depo once you do decide to have a baby(s) it takes alot longer to get pregnant. :-) Thanks :-)
Reply

Loading...